Hello, i have been on effexor xr 150 mg for 6 years.  The things it has done to me in terms of changing my whole personality into a lifeless zombie were too much.  It interacted with my adderall i am taking so the doc took me off it.  I decided to go cold turkey as I am a big girl and do not wanna mess with tapering.  I am on day  2 of the withdrawal hell.  I feel like i am swimming in a dizzy world of nonsense.  Brain and electrical zaps and pins and needles in my body are insane.  Thank God I have not had depression or crying spells. I just feel like I have the flu real bad or want to sleep for the whole day.  Not to mention the adderall and lamictal I take helps with the side effects.  Adderall helps my brain ignore them with a false sense of euphoria and that is OK with me. Anyway, I want to know if anyone else has ever withdrawan from an snri or this same medication and about how long it takes for the side effects of withdrawal  to dissipate or at least get better some.  Thanks so much, now back to bed so I can feel like im not dying.